PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Dimension-theoretical results for a family of generalized continued fractions

Volume 66 / 2018

Jörg Neunhäuserer Bulletin Polish Acad. Sci. Math. 66 (2018), 115-122 MSC: 11J70, 11K50, 26A18. DOI: 10.4064/ba8157-7-2018 Published online: 3 August 2018


We find upper and lower estimates on the Hausdorff dimension of the set of real numbers which have coefficients in a generalized continued fraction expansion that are bounded by a constant. As a consequence we prove a version of Jarník’s theorem: the set of real numbers with bounded coefficients in their generalized continued fraction representation has Hausdorff dimension one.


  • Jörg NeunhäusererLeibniz Universität Hannover
    30167 Hannover, Germany

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image